... face and neck are swelling, but I dont see signs of it. Cant get a hold of my doc
Yes unfortunately Lyrica can cause trembling, or other problems with muscle control or coordination as well as swelling and they are fairly common side effects. The twitching, although less common is also a side effect.
If any of these sides effects are causing you problems contact your doctor (if you can) or your pharmacist as you may need to change your medications
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Mar 2010 • 5 answers
Lyrica - Is it common to experience dementia type symptoms after taking only 75mg dose for 3 months?
Posted 15 Sep 2011 • 2 answers
Posted 7 Apr 2012 • 1 answer
Prescribed Spiractin to reduce swelling in ankle and foot due to the combination of Lyrica and Volt?
Posted 20 Jan 2014 • 1 answer
I've been taking Lyrica for 6 months for multiple back problems. It really works well but I have ga?
Posted 9 Jun 2016 • 1 answer